Proceedings of the Japan Academy

Certain convexoid operators

Takayuki Furuta

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 47, Supplement [1] (1971), 888-893.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195526397

Mathematical Reviews number (MathSciNet)
MR0313864

Zentralblatt MATH identifier
0266.47025

Digital Object Identifier
doi:10.3792/pja/1195526397

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc.
Secondary: 47A10: Spectrum, resolvent

Citation

Furuta, Takayuki. Certain convexoid operators. Proceedings of the Japan Academy 47 (1971), 888--893. doi:10.3792/pja/1195526397. http://projecteuclid.org/euclid.pja/1195526397.


Export citation

References